Voiceless Vowels in Comanche
Bibliographic Data
| ID | 4918705 |
|---|---|
| Authors | Elliott Canonge (corresponding author), Elliott D Canonge |
| Year | 1957 |
| Volume | 23 |
| Issue | 2 |
| Pages | 63-67 |
| Publication date | 1957-04-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/464394 |
| OpenAlex | W2024489687 |
| Language | EN |
| Citations received | 1 |
Download · Library science · Linguistics · Realization (probability · World Wide Web · Computer Science · Historical Linguistics and Language Studies · Linguistic Variation and Morphology · Mathematics · Philosophy · Phonetics and Phonology Research
| Citations per year | 0.02 |
|---|---|
| Citation span | 1967 - 1967 (1) |
| Highly cited | No |